A Year of M. Poincaré
Bibliographic Data
| ID | 9827232 |
|---|---|
| Authors | J A M De Sanchez, Jesse Sanchez (corresponding author) |
| Year | 1927 |
| Volume | 6 |
| Issue | 1 |
| Pages | 41 |
| Publication date | 1927-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Foreign Affairs (JOURNAL) |
| Journal identifiers | ISSN: 0015-7120 • E-ISSN: 2327-7793 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/20028583 |
| OpenAlex | W2577613320 |
| Language | EN |
Poincaré conjecture · Political science · Historical Studies and Socio-cultural Analysis · Mathematical Physics · Mathematics
| Highly cited | No |
|---|